Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Direct sum properties of quasi-injective modules


Author: K. R. Goodearl
Journal: Bull. Amer. Math. Soc. 82 (1976), 108-110
MSC (1970): Primary 16A52
MathSciNet review: 0401838
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Gary F. Birkenmeier, On the cancellation of quasi-injective modules, Comm. Algebra 4 (1976), no. 2, 101–109. MR 0393125
  • 2. Carl Faith and Yuzo Utumi, Quasi-injective modules and their endomorphism rings, Arch. Math. (Basel) 15 (1964), 166–174. MR 0166226
  • 3. L. Fuchs, On quasi-injective modules, Ann. Scuola Norm. Sup. Pisa (3) 23 (1969), 541–546. MR 0258873
  • 4. L. Fuchs, The cancellation property for modules, Lectures on rings and modules (Tulane Univ. Ring and Operator Theory Year, 1970–1971, Vol. I), Springer, Berlin, 1972, pp. 191–212. Lecture Notes in Math., Vol. 246. MR 0338079
  • 5. K. R. Goodearl and Ann K. Boyle, Dimension theory for nonsingular injective modules, Mem. Amer. Math. Soc. 7 (1976), no. 177, viii+112. MR 0429993
  • 6. B. L. Osofsky, Endomorphism rings of quasi-injective modules, Canad. J. Math. 20 (1968), 895–903. MR 0231856
  • 7. Guy Renault, Anneau associé à un module injectif, Bull. Sci. Math. (2) 92 (1968), 53–58 (French). MR 0232806
  • 8. Yasutaka Suzuki, On automorphisms of an injective module, Proc. Japan Acad. 44 (1968), 120–124. MR 0227221

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A52

Retrieve articles in all journals with MSC (1970): 16A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13980-8